UPM Institutional Repository

Items where Author is "Abedi, Fakhreddin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Article

Abedi, Fakhreddin and Leong, Wah June (2017) Stabilization of some composite stochastic control systems with nontrivial solutions. European Journal of Control, 38. pp. 16-21. ISSN 0947-3580; ESSN: 1435-5671

Abedi, Fakhreddin and Leong, Wah June and Abedi, Mohammad (2015) Lyapunov characterization for the stability of stochastic control systems. Mathematical Problems in Engineering, 2015. art. no. 584935. pp. 1-7. ISSN 1024-123X; ESSN: 1563-5147

Abedi, Fakhreddin and Leong, Wah June and Chaharborj, Sarkhosh Seddighi (2013) A notion of stability in probability of stochastic nonlinear systems. Advances in Difference Equations, 2013. art. no. 363. pp. 1-8. ISSN 1687-1839; ESSN: 1687-1847

Abedi, Fakhreddin and Leong, Wah June (2013) Dynamic robust stabilization of stochastic differential control systems. IMA Journal of Mathematical Control and Information, 30 (4). pp. 559-569. ISSN 0265-0754; ESSN: 1471-6887

Abedi, Fakhreddin and Leong, Wah June and Chaharborj, Sarkhosh Seddighi (2013) Exponential input-to-state stability of composite stochastic systems. Advances in Difference Equations, 2013. art. no. 208. pp. 1-10. ISSN 1687-1839; ESSN: 1687-1847

Abedi, Fakhreddin and Leong, Wah June (2013) On exponential stability of composite stochastic control systems. Abstract and Applied Analysis, 2013. art. no. 695816. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Abedi, Fakhreddin and Leong, Wah June and Chaharborj, Sarkhosh Seddighi (2013) On the asymptotical and practical stability of stochastic control systems. Mathematical Problems in Engineering, 2013 (560647). pp. 1-10. ISSN 1024-123X

Chaharborj, Sarkhosh Seddighi and Ismail, Fudziah and Abedi, Fakhreddin and Shitan, Mahendran (2013) Quadrupole mass filter with fuzzy initial conditions. Advances in Difference Equations, 2013. art. no. 45. pp. 1-12. ISSN 1687-1839; ESSN: 1687-1847

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Adaptive stabilization and control stochastic time-varying systems. Applied Mathematical Sciences, 5 (23). pp. 1117-1130. ISSN 1312-885X

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems. International Journal of Mathematical Analysis, 5 (4). pp. 175-188. ISSN 1312-8876; ESSN: 1314-7579

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Feedback stabilization and adaptive stabilization of stochastic nonlinear systems by the control Lyapunov function. Stochastics, 83 (2). pp. 179-201. ISSN 1744-2508; ESSN: 1744-2516

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization. Acta Applicandae Mathematicae, 116 (1). pp. 107-117. ISSN 0167-8019; ESSN:1572-9036

Abedi, Fakhreddin and Abu Hassan, Malik and Leong, Wah June (2010) A characterization of maximal Lyapunov function for stability of a nonlinear system. Advances in Theoretical and Applied Mathematics, 5 (2). pp. 237-246. ISSN 0973-4554; ESSN: 0974-0236

Conference or Workshop Item

Abedi, Fakhreddin and Abu Hassan, Malik and Leong, Wah June (2009) A remark on the uniqueness of solutions for a perturbed system using the Zubov method. In: Fundamental Science Congress 2009 (FSC 2009), 17-18 June 2009, Auditorium Jurutera, Fakulti Kejuruteraan, Universiti Putra Malaysia. (pp. 372-373).

This list was generated on Fri Aug 7 19:18:44 2020 UTC.